MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LUBINUS SPII; UNIVERSAL HANDLE, WITH QUICK COUPLING, STAINLESS STEEL, STRAIGHT, PRODUCT

WALDEMAR LINK GMBH & CO. KG LUBINUS SPII; UNIVERSAL HANDLE, WITH QUICK COUPLING, STAINLESS STEEL, STRAIGHT, PRODUCT
Model Number 130-394/01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field safety notice and capa was initiated as corrective action.Foreign event subsequent reporting due to (b)(4).
 
Event or Problem Description
The unviversal handle broke during a workshop.[customer].
 
Event or Problem Description
The universal handle broke during a workshop [customer].
 
Additional Manufacturer Narrative
A field safety notice and capa was initiated as corrective action.Foreign event subsequent reporting due to fsn r-2024-03.
 
Additional Manufacturer Narrative
The device history record was viewed and checked.The recall r-2024-07 was initiated and completed.This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
The unviversal handle broke during a workshop.[customer].

Brand Name
LUBINUS SPII
Common Device Name
UNIVERSAL HANDLE, WITH QUICK COUPLING, STAINLESS STEEL, STRAIGHT, PRODUCT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key20144429
Report Number3004371426-2024-00066
Device Sequence Number15545784
Product Code LXH
UDI-Device Identifier04026575215539
UDI-Public04026575215539
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2022
Device Model Number130-394/01
Device Catalogue Number130-394/01
Device Lot NumberC204156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer01/10/2024
01/10/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date09/11/2024
11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown